上海科技大学人力资源管理
ShanghaiTech University Human Resources
孙伟    助理教授、研究员
所在学院数学科学研究所
研究方向偏微分方程,几何分析
联系方式sunwei@@shanghaitech.edu.cn
 
 个人简介 
2000-2004 清华大学 数学科学系 学士
2004-2006 清华大学 数学科学系 硕士
2006-2013 美国俄亥俄州立大学 数学系 博士
2013-2014 美国俄亥俄州立大学 数学系 讲师(OPT)
2014-2016 复旦大学 上海数学中心 博士后
2016-2018 上海大学 数学系 讲师
2018.7-至今 上海科技大学 数学科学研究所 助理教授
 主要研究内容 
偏微分方程和几何分析。主要致力于复几何问题相关的完全非线性椭圆型偏微分方程。
 代表性论文 

1.      W. Sun, On uniform estimate of complex elliptic equations onclosed Hermitian manifolds,Communications on Pure and Applied Analysis 16, no. 5 (2017), 1553–1570.

2.      W. Sun, On a class of fully nonlinear elliptic equations onclosed Hermitian manifolds II: Lestimate,Communications on Pure and Applied Mathematics 70, no. 1 (2017), 172-199.

3.      W. Sun, Parabolic complex Monge-Amp`ere type equations onclosed Hermitian manifolds,Calculus of Variations and Partial Differential Equations 54, no. 4 (2015), 3715–3733.

4.      W. Sun, On a class of fully nonlinear elliptic equations onclosed Hermitian manifolds,The Journal of Geometric Analysis 26, no. 3(2016), 2459–2473

5.      B.Guan and W. Sun, Ona class of fully nonlinear elliptic equations on Hermitian manifolds, Calculus of Variations and PartialDifferential Equations 54, no. 1 (2015), 901–916.